Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Hopf index theorem and the Hopf invariant


Author: Kuo-Tsai Chen
Journal: Bull. Amer. Math. Soc. 5 (1981), 67-69
MSC (1980): Primary 57R20, 55Q25; Secondary 55M05, 14C99
MathSciNet review: 614315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Phillip A. Griffiths, Hermitian differential geometry, Chern classes, and positive vector bundles, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 185–251. MR 0258070
  • 2. Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • 3. Hassler Whitney, Geometric integration theory, Princeton University Press, Princeton, N. J., 1957. MR 0087148

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57R20, 55Q25, 55M05, 14C99

Retrieve articles in all journals with MSC (1980): 57R20, 55Q25, 55M05, 14C99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14924-7